# SDR USAA2013030700001

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 59,588 hours, 9,267 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE 27H READING LIGHT WAS HOT AND APPEARED TO BE SMOKING.  MAINTENANCE REPLACED 27H READING LAMP OPERATIONAL  CHECK IS SATISFACTORY.
